Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Lake Charles, LA

June 17, 20154 counties in Texas

NWS Lake Charles, LA issued this flash flood warning at Jun 17, 2015, 7:20 PM CDT for 4 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 7:20 PM CDT (00:20 UTC)
Expired
Jun 17, 2015, 10:15 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Hardin County, TX, Jasper County, TX, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 77 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:22 PM CDTFLASH FLOODKirbyville, TXJASPER COUNTY SHERIFF REPORTS WATER ENTERING HOMES AND VEHICLES SWEPT OFF OF ROADWAYS FROM KIRBYVILLE SOUTH TO THE COUNTY LINE.
Jun 17, 8:41 PM CDTFLASH FLOODBuna, TXKJAS RADIO REPORTS THAT JASPER COUNTY SHERIFF DEPUTIES ARE CURRENTLY INVOLVED IN NUMEROUS HIGH WATER RESCUE OPERATIONS IN AND AROUND BUNA. ADDITIONALLY...THEY REPORT THAT MOST HOUSES BUSINESSES AND CHRUCHES ON THE EAST SIDE OF HWY 96 HAVE WATER IN THEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WGUS54 KLCH 180020
FFWLCH
TXC199-241-351-361-180315-
/O.NEW.KLCH.FF.W.0033.150618T0020Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN HARDIN COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 1015 PM CDT
    
* AT 717 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN IN A BAND FROM NEAR KIRBYVILLE SOUTHWEST TO PINE FOREST 
  AND VIDOR. RADAR INDICATES RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE 
  FALLEN ACROSS PORTIONS OF THE AREA...AND AN ADDITIONAL 2 INCHES 
  WILL BE POSSIBLE THROUGH THE EVENING. SOME LOCATIONS IN THE AREA 
  WILL BE AT RISK FOR FLASH FLOODING AS THESE STORM CELLS CONTINUE 
  TO TRAIN OVER THE AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEAUMONT...VIDOR...KIRBYVILLE...EVADALE...CALL...DEWEYVILLE...
  BUNA...MAURICEVILLE...ROSE CITY...PINE FOREST...LAKEVIEW...MT.
  UNION...GIST...DEVILS POCKET...HARTBURG...TROUT CREEK...WEISS
  BLUFF...WRIGHTS SETTLEMENT AND BLEAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3051 9414 3053 9413 3053 9407 3058 9409
      3078 9398 3072 9377 3053 9383 3051 9372
      3044 9372 3039 9376 3034 9377 3028 9373
      3012 9388 3004 9404 3006 9403 3008 9409
      3012 9407 3014 9411 3017 9412 3017 9414

$$

24
2 follow-up statements
756 
WGUS74 KLCH 180137
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 PM CDT WED JUN 17 2015

TXC199-241-351-361-180315-
/O.CON.KLCH.FF.W.0033.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE TX-HARDIN TX-JASPER TX-NEWTON TX-
837 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN ORANGE...NORTHEASTERN HARDIN...SOUTHEASTERN JASPER AND
SOUTHWESTERN NEWTON COUNTIES...

AT 831 PM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS 
PRODUCING HEAVY RAIN CONTINUING ACROSS THE WARNED AREA WITH THE 
HEAVIEST RAINFALL NORTHWEST OF A VIDOR TO DEWEYVILLE LINE. TWO TO 
FIVE INCHES OF RAIN HAVE FALLEN ACROSS THE AREA OVER THE PAST 
SEVERAL HOURS AND AN ADDITIONAL 2 TO 3 INCHES IS EXPECTED. JASPER 
COUNTY SHERIFF'S OFFICE HAS REPORTED SIGNIFICANT FLOODING OCCURRING 
SOUTH OF KIRBYVILLE. AS CELLS WITH HEAVY RAINFALL CONTINUE TO TRAIN 
OVER THE AREA...THE RISK FOR FLASH FLOODING WILL PERSIST. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUMONT...VIDOR...KIRBYVILLE...EVADALE...CALL...DEWEYVILLE...BUNA...
MAURICEVILLE...ROSE CITY...PINE FOREST...LAKEVIEW...MT. UNION...
GIST...DEVILS POCKET...HARTBURG...TROUT CREEK...WEISS BLUFF...WRIGHTS
SETTLEMENT AND BLEAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3051 9414 3053 9413 3053 9407 3058 9409
      3078 9398 3072 9377 3053 9383 3051 9372
      3044 9372 3039 9376 3034 9377 3028 9373
      3012 9388 3004 9404 3006 9403 3008 9409
      3012 9407 3014 9411 3017 9412 3017 9414

$$

24
479 
WGUS74 KLCH 180150
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 PM CDT WED JUN 17 2015

TXC199-241-351-361-180315-
/O.CON.KLCH.FF.W.0033.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE TX-HARDIN TX-JASPER TX-NEWTON TX-
850 PM CDT WED JUN 17 2015

...THIS IS A FLASH FLOOD EMERGENCY FOR SOUTHERN JASPER COUNTY FROM 
KIRBYVILLE TO BUNA AND EVADALE...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN ORANGE...NORTHEASTERN HARDIN...SOUTHEASTERN JASPER AND
SOUTHWESTERN NEWTON COUNTIES...

AT 847 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY 
HEAVY RAIN ACROSS THE AREA. RAINFALL TOTALS OF 3 TO 6 INCHES HAVE 
FALLEN ACROSS THE AREA...LEADING TO SIGNIFICANT FLOODING ACROSS 
PORTIONS OF THE AREA. ADDITIONAL RAINFALL TOTALS OF 2 TO 3 INCHES 
WILL BE POSSIBLE. 

THIS IS A FLASH FLOOD EMERGENCY FOR KIRBYVILLE...BUNA AND EVADALE 
AND SURROUNDING AREAS. SEEK HIGHER GROUND NOW!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUMONT...VIDOR...KIRBYVILLE...EVADALE...CALL...DEWEYVILLE...BUNA...
MAURICEVILLE...ROSE CITY...PINE FOREST...LAKEVIEW...MT. UNION...
GIST...DEVILS POCKET...HARTBURG...TROUT CREEK...WEISS BLUFF...WRIGHTS
SETTLEMENT AND BLEAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3051 9414 3053 9413 3053 9407 3058 9409
      3078 9398 3072 9377 3053 9383 3051 9372
      3044 9372 3039 9376 3034 9377 3028 9373
      3012 9388 3004 9404 3006 9403 3008 9409
      3012 9407 3014 9411 3017 9412 3017 9414

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:54 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 17, 6:54 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 PM CDT WED JUN 17 2015

.DISCUSSION...
18/00Z TAF ISSUANCE.

&&

.AVIATION...
A LARGE RAINBAND EXTENDS FROM NEAR HOUSTON/GALVESTON NE TOWARD
RUSTON LA. ALTHOUGH THE HEAVIEST RAINFALL IS OCCURRING WEST OF THE
BPT AND AEX TAF SITES...THESE SITES COULD STILL SE SOME EFFECTS
FM SHRA ALONG THE EDGE OF THIS BAND...WITH BRIEF HEAVY RAIN...WIND
GUSTS TO 25 KT AND CIGS/VSBY LOWERING TO IFR THROUGH 02Z. HI-RES
GUIDANCE INDICATES THIS BAND WILL DIMINISH DURING THE EVENING BUT
KEPT VCSH AT BPT OVERNIGHT FOR ANY LINGERING SHRA. OTHERWISE...VFR
SHOULD PREVAIL INTO TOMORROW WITH LOW MVFR CIGS BRIEFLY DEVELOPING
TOWARD DAYBREAK. CONVECTION EXPECTED TO BE LIMITED ON
THURSDAY ACRS LA...BUT INCLUDED VCTS AT BPT DUE TO LINGERING
BANDS OF MOISTURE STREAMING NE ACRS TX. GUSTY SELY WINDS WILL
RETURN TOMORROW...DIMINISHING TO 5-10 KT TONIGHT. 24

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT WED JUN 17 2015/

DISCUSSION...TROPICAL DEPRESSION BILL NOW ADVANCING NORTH ACROSS
THE DALLAS/FT. WORTH AREA. FEATURE HAS GENERATED CONSIDERABLE
TRAINING SHOWER ACTIVITY AND A FEW THUNDERSTORMS OVER SOUTHEAST
TEXAS THROUGH THE DAY. RAINFALL TOTALS OF 1 TO 2 INCHES HAVE BEEN
COMMON...WITH ISOLATED POCKETS OF 3 TO 5 INCHES. A FEW FLASH FLOOD
WARNINGS HAVE BEEN REQUIRED. HAVE BEGUN SEEING A WEAKENING OF
CONVECTION...WITH REFLECTIVITY TAKING ON MORE OF A STRATIFORM
LOOK. DOWNWARD TREND IS EXPECTED TO CONTINUE THROUGH THE LATE
AFTERNOON.

REMNANTS OF SYSTEM WILL CONTINUE A NORTHWARD ADVANCE OVERNIGHT
INTO OKLAHOMA...TURNING NORTHEASTERLY THURSDAY AND TRACKING INTO
THE MID-MISSISSIPPI FRIDAY. WHAT HAS BEEN IMPRESSIVELY HIGH
TROPICAL PWAT VALUES ACROSS OUR AREA...WILL CONTINUE TAPERING OFF
TO MORE SEASONAL VALUES IN THE WAKE OF BILL. SUFFICIENT MOISTURE
HOWEVER WILL REMAIN ACROSS THE AREA... ALONG WITH A WEAKNESS
ALOFT...TO MAINTAIN A CHANCE FOR SHOWERS AND THUNDERSTORMS
THROUGH THE REMAINDER OF THE WEEK.

MARINE...SOUTHERLY WINDS WILL CONTINUE TO WEAKEN OVER THE NEAR
COASTAL WATERS AS THE REMNANTS OF BILL CONTINUES TO MARCH FURTHER
NORTH OF THE AREA. THE SUBTROPICAL HIGH WILL BECOME REESTABLISHED
RESULTING IN LIGHT TO SOMETIMES MODERATE ONSHORE FLOW THROUGH THE
REMAINDER OF THE FORECAST.

23

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  91  74  91 /  60  30  10  30
LCH  77  89  76  89 /  20  20  10  30
LFT  75  89  75  89 /  10  20  10  30
BPT  77  89  76  89 /  60  30  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
     GMZ455-475.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
     470-472.

&&
Hazardous weather outlook, Jun 17, 10:00 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1000 AM CDT WED JUN 17 2015

GMZ432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-181500-
CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-
EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
1000 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

RAIN CHANCES WILL VARY GREATLY ACROSS THE AREA TODAY. ACROSS
SOUTHEAST TEXAS...WIDESPREAD SHOWERS AND STORMS WILL DEVELOP BY
THE AFTERNOON AS DEEP MOISTURE CONTINUES TO BE PULLED INTO THE
REMAINS OF BILL...MOVING NORTHWARD ACROSS NORTHEASTERN TEXAS.
SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH PERIODIC BRIEF HEAVY
DOWNPOURS CAN BE EXPECTED. A POTENTIAL FOR URBAN AND SMALL STREAM
FLOODING WILL BE POSSIBLE...AND CANNOT RULE OUT MORE SIGNIFICANT
FLOODING ISSUES SHOULD TRAINING SHOWERS AND THUNDERSTORMS SET UP
OVER ONE PARTICULAR AREA. RAIN CHANCES WILL TREND DOWNWARD ACROSS
SOUTHWEST LOUISIANA...WITH JUST A SLIGHT CHANCE OF SHOWERS OR
STORMS EXPECTED ACROSS THE ATCHAFALAYA BASIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE SEASONAL RAIN CHANCES ARE EXPECTED THROUGH MUCH OF THE
REMAINDER OF THE FORECAST PERIOD WITH SCATTERED DAILY SHOWERS AND
STORMS. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR SOUTHEAST TEXAS.

GMZ430-435-450-452-455-470-472-475-181500-
SABINE LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1000 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS MORNING OVER THE
GULF WATERS WEST OF CAMERON. WINDS AND SEAS ARE EXPECTED TO
DIMINISH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 17, 2:38 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLASH FLOOD      1 S BATSON              30.23N 94.61W
06/17/2015                   HARDIN             TX   EMERGENCY MNGR

            TEXAS DIVISION OF EMERGENCY MANAGEMENT REPORTS WATER ON
            THE FOLLOWING ROADS IN HARDIN COUNTY...FM 770 FROM RM 442
            TO RM 448. FM 1003 IN SEVERAL SPOTS FROM RM 420 TO RM
            424. FM 2798 IN VOTAW FROM FM 787 TO POLK COUNTY LINE.

&&

DJONES
Local storm report, Jun 17, 6:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      1 S THICKET             30.38N 94.63W
06/17/2015                   HARDIN             TX   EMERGENCY MNGR

            TEXAS DIVISION OF EMEERGENCY MANAGEMENT REPORTS WATER ON
            FM ROAD 787 FROM RM 728 TO RM 732.

0550 PM     FLASH FLOOD      8 N CHESTER             31.04N 94.60W
06/17/2015                   TYLER              TX   EMERGENCY MNGR

            THE TEXAS DIVISION OF EMERGENCY MANAGEMENT REPORTS WATER
            ON FM ROAD 1745 NORTH OF FM 834 IN TYLER COUNTY

&&

DJONES
Special weather statement, Jun 17, 6:41 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
641 PM CDT WED JUN 17 2015

LAZ027-028-180015-
VERNON-RAPIDES-
641 PM CDT WED JUN 17 2015

...STRONG THUNDERSTORMS WILL AFFECT EASTERN VERNON AND NORTHWESTERN
RAPIDES PARISHES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED STRONG
THUNDERSTORMS WERE OVER EASTERN VERNON PARISH...THESE STORMS ARE
MOVING NORTH AT 30 MPH WHILE THE AREA IS MOVING SLOWLY EASTWARD.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORM...AND BRIEF
HEAVY RAINFALL SHOULD ALSO BE ANTICIPATED.

LOCATIONS IMPACTED INCLUDE...
PITKIN...SLAGLE...LACAMP...FULLERTON...LEANDER...CRAVENS...
FLATWOODS...HUTTON...CLIFTON...SIEPER AND SIMPSON.

LAT...LON 3088 9284 3088 9309 3136 9316 3136 9300
      3135 9298 3135 9295 3137 9295 3137 9291
      3139 9291 3139 9289 3140 9289 3141 9287
      3142 9287 3142 9285 3143 9285 3144 9281
      3148 9277
TIME...MOT...LOC 2336Z 183DEG 90KT 3115 9296

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:44 PM CDTFlash Flood WarningLCHJefferson91 min
Jun 17, 8:27 PM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Orange63 min
Jun 17, 8:41 PM CDTFlash Flood WarningLCHNewton94 min
Jun 17, 9:28 PM CDTFlash Flood WarningLCHHardin, Jefferson, Orange3 hr
Jun 17, 9:49 PM CDTTornado WarningLCHJasper, Newton26 min
Jun 17, 10:10 PM CDTFlash Flood WarningLCHHardin, Jasper, Newton3 hr
Jun 17, 10:15 PM CDTFlash Flood Warning EmergencyLCHJasper, Newton3 hr
Jun 17, 10:16 PM CDTTornado WarningLCHJasper, Newton30 min
Jun 18, 1:04 AM CDTAreal Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler42 hr
Jun 18, 1:09 AM CDTFlash Flood WarningLCHNewton3 hr
Jun 18, 5:00 AM CDTFlash Flood WatchLCHHardin, Jasper, Newton, Tyler26 hr
Jun 18, 5:04 AM CDTRiver Flood WarningLCHNewton7 days
Jun 18, 9:07 AM CDTRiver Flood WarningLCHJefferson, Orange7 days
Jun 18, 1:11 PM CDTRiver Flood WarningLCHHardin3 days

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.